CSN Login
Members Online: 4

You are here

Lonsurf

Tom M.
Posts: 212
Joined: May 2019

First day on Lonsurf.  75 mg twice a day. 5 days on, 2 days off and then another 5 days on and then 2 weeks off. I slept all day after the first dose. I can't sleep for 2 weeks out of the month. I hope this gets better.

PamRav's picture
PamRav
Posts: 323
Joined: Jan 2017

All goes well with you and this new chemo.  Can you take something, anything to help you sleep?   Ativan or, ambien?  
Eventually I assume this will be my next drug.  
i hope you will continue to post on your experiences

prayers for a robust response 

pam

abita's picture
abita
Posts: 1069
Joined: Dec 2017

I think the problem is that all he can do is sleep after taking the pill.

Tom M.
Posts: 212
Joined: May 2019

I see the Onc. tomorrow. Maybe I just need a dosage adjustment. 50 rounds of Folfox with Avastin and no problems at all. This Lonsurf is kinda new, we'll work it out.

PamRav's picture
PamRav
Posts: 323
Joined: Jan 2017

Tom, you did 50 rounds of FOLFOX?  I did 11 which ended last December and i still have bad neuropathy.  Did you get it also,?  If so or not what did you do or use to avoid or improve it.  
thanks 

p

Tom M.
Posts: 212
Joined: May 2019

Yes Pam 50 rounds with avastin and most likely 3/4 of that with Irintocan (sp?)  Anyway I handeled it all well, but it just stopped working. I think the FU5 stopped. So now I am on Lonsurf and on the 22 Sept I will have Radioembolization on the liver mets. Sounds promising so I am pretty much still in the game. While on infusion I did not have many side effects, as to your neuropathy question I have it on the bottoms of my feet only. Very mild, feels like I'm walking on pillows. It doesn't bother me at all. I've heard those who get it takes 2 years after chemo to go away. I hope your's doesn't bother you too much.

Real Tar Heel
Posts: 253
Joined: Nov 2019

Tom, I'm on Irinotecan and was having some terrible fatigue issues. Like you, I couldn't stay awake. I discovered that it wasn't the chemo as much as it was the meds they were giving me to control the nausea. This past week I asked for them to drop one of the meds. The nausea is not that much more of an issue and I am more ambulatory now. Maybe look at what they are giving you to make the medcine go down.

I don't know about your situation but it seems like my team is overreacting to me talking side effects. I say I'm nauseous and the NP prescribed 10 more meds for it. To me, I'm just saying this is what is happening, and I guess they hear a plea for help.

abita's picture
abita
Posts: 1069
Joined: Dec 2017

I had a NP once give me 2, one as a backup if the primary didn't work, but 10 meds just for nausea seems excessive 

Real Tar Heel
Posts: 253
Joined: Nov 2019

Hahah I exaggerated for effect, sorry! Two shots, an IV med, one pill before infusion, plus zofran and another I can't even recall for home use. It is really the IV one that did me in. No wonder I felt sleepy.

Subscribe to Comments for "Lonsurf"